My breathing problem is isolated to the trachia and occurs when I try to talk or sing. It started about the same time as I started taking mrtoprolol for my atrial fibrillation. I take the lowest level possible so don't know if I should reduce the dosage to see if it affects my cough. I have been taking the medicine for 2 years and the cough has been constant for the last 4 months (although I've had it sporadically over the 2 years). My chest is clear and breathing tests show a higher than norm lung capacity. Most recently I have started wheezing at night and have a tightness in my chest. I also have a mild case of Raynaud's disease (tingling in my finger tips) and read I shouldn't take this medication if I have that disease. What should I do next?
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2011 • 1 answer
My mother has been on coumadin for many years and has breathing difficulties and now is having trou?
Posted 1 Jun 2011 • 1 answer
Posted 16 Dec 2012 • 2 answers
Posted 19 Nov 2014 • 2 answers
Posted 7 Jan 2016 • 0 answers